Tennessee, 2013

Hail in Tennessee, June 9, 2013

June 9, 2013 · NWS MEG · 1 event in 1 county or zone

An upper level low pressure system began to approach the Mid-South during the afternoon and evening hours of June 9th, 2013. A couple of showers and thunderstorms developed due to the combination of peak heating and the upper low.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MEG wrote it up.

An upper level low pressure system began to approach the Mid-South during the afternoon and evening hours of June 9th, 2013. A couple of showers and thunderstorms developed due to the combination of peak heating and the upper low. One storm produced hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 9, 3:42 PM CST, 2 hours earlier.

Area forecast discussion, Jun 9, 3:42 PM CST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
442 PM CDT SUN JUN 9 2013

.DISCUSSION...20Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER
NORTHWEST IOWA WITH A TRAILING COLD FRONT EXTENDING SOUTH ACROSS
WESTERN ARKANSAS THIS AFTERNOON. MEANWHILE ALOFT...WATER VAPOR
SATELLITE/WSR-88D VAD WIND PROFILE TRENDS INDICATE A POSITIVELY TO
PERHAPS NEUTRALLY TILTED UPPER LEVEL TROUGH BEGINNING TO ROTATE
THROUGH THE LOWER MISSISSIPPI VALLEY LATE THIS AFTERNOON. AS A
RESULT...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OUT AHEAD OF
THIS FRONT...ESPECIALLY ACROSS AREAS ALONG AND WEST OF THE
MISSISSIPPI RIVER. ELSEWHERE...SCATTERED SHOWERS AND THUNDERSTORMS
ARE OCCURRING ACROSS THE REMAINDER OF THE MID SOUTH. TEMPERATURES
AS OF 3 PM CDT ARE PREDOMINANTLY IN THE 80S ACROSS MOST LOCATIONS
WITH TEMPERATURES IN THE 70S WHERE TEMPERATURES ARE COOLER FROM
SHOWERS AND THUNDERSTORMS. SEVERE THUNDERSTORM POTENTIAL THIS
EVENING AND STRONG TO SEVERE THUNDERSTORM POTENTIAL LATE MONDAY
AFTERNOON INTO MONDAY NIGHT ARE THE PREDOMINANT CONCERNS IN THIS
AFTERNOON/S FORECAST ISSUANCE.

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)...SHORT TERM MODELS ARE
IN AGREEMENT WITH A COLD FRONT MOVING INTO THE MID SOUTH TONIGHT.
LAPS ANALYSIS AS OF 21Z INDICATES AN AREA OF SURFACE BASED CAPE
BETWEEN 2000-3000 J/KG. THIS INSTABILITY COMBINED WITH 0-6 KM BULK
SHEAR VALUES AROUND 40 KTS MAY BE FAVORABLE ENOUGH TO PRODUCE SOME
STRONG TO SEVERE THUNDERSTORMS ACROSS THE MID SOUTH THROUGH EARLY
EVENING. ALTHOUGH 700-500 MB LAYER MID LEVEL HEIGHT FALLS ARE
BELOW 6 C/KM...MODEST 20 TO 40 DM 500 MB MID LEVEL HEIGHT FALLS
MAY BE ABLE TO COMPENSATE FOR THE POOR MID LEVEL LAPSE RATES. A
SEVERE THUNDERSTORM WATCH WAS ISSUED MAINLY ACROSS PORTIONS OF
EAST/NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND MOST OF WEST
TENNESSEE THROUGH 9 PM CDT WHERE THE GREATEST POTENTIAL FOR SEVERE
THUNDERSTORMS MAY OCCUR. NONETHELESS...AN ISOLATED STRONG TO
SEVERE THUNDERSTORM MAY BE POSSIBLE THROUGH EARLY EVENING ACROSS
THE REMAINDER OF THE MID SOUTH.

SHOWERS AND THUNDERSTORMS ARE ANTICIPATED TO DECREASE IN INTENSITY
AND COVERAGE WITH THE LOSS OF DAYTIME HEATING LATER TONIGHT...AND
THE BEST RAIN CHANCES SHIFTING TO ACROSS PORTIONS OF NORTHEAST
MISSISSIPPI AND WEST TENNESSEE NEAR THE TENNESSEE RIVER.

IN ADDITION...MODELS ARE STILL HINTING AT YET ANOTHER POTENTIAL
FOR STRONG TO PERHAPS SEVERE THUNDERSTORMS ACROSS THE MID SOUTH
MAINLY LATE MONDAY AFTERNOON INTO MONDAY NIGHT...ESPECIALLY ACROSS
AREAS NORTH OF I-40 AS THE COLD FRONT BEGINS TO TEMPORARILY
BECOME QUASI-STATIONARY ACROSS THE MID SOUTH AND A SUBTLE MID
LEVEL SHORTWAVE TROUGH ROUNDS THE BASE OF AN UPPER LEVEL THROUGH
AXIS. SURFACE BASED CAPE VALUES BETWEEN 2000-3000 J/KG LATE MONDAY
AFTERNOON COMBINED WITH 0-6 KM BULK SHEAR BETWEEN 40 TO 60
KTS...SOMEWHAT FAVORABLE WINDS ALOFT...MODERATELY STEEPENING
700-500 MB LAYER MID LEVEL LAPSE RATES...AND 0-1 KM STORM RELATIVE
HELICITIES INCREASING TO BETWEEN 200-250 M2/S2...INDICATE A
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS DEVELOPING AGAIN
DURING THIS TIMEFRAME. DAMAGING WINDS WILL CONTINUE TO BE THE
PREDOMINANT SEVERE THUNDERSTORM THREAT...ALONG WITH A BETTER
POTENTIAL FOR HAIL TO OCCUR WITH SLIGHTLY COOLER AIR ALOFT AND
UPDRAFTS SUSTAINING THEMSELVES PERHAPS SOMEWHAT LONGER THAN TODAY.
SURFACE/LOW LEVEL MOISTURE WILL REMAIN HIGH AND PRECIPITABLE WATER
VALUES APPROACHING 2 INCHES WILL ALSO SUPPORT A POTENTIAL FOR
LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL. WILL HIGHLIGHT
THREATS IN THE HAZARDOUS WEATHER OUTLOOK.

LATEST MODEL TRENDS SUGGEST A BUILDING RIDGE OVER THE CENTRAL AND
SOUTHERN PLAINS WILL BUILD FURTHER EAST INTO THE LOWER MISSISSIPPI
VALLEY...BRINGING MAINLY RAIN FREE WEATHER BACK TO THE MID SOUTH
FOR TUESDAY INTO WEDNESDAY. TEMPERATURES THROUGH THE SHORT TERM
WILL REMAIN FAIRLY SIMILAR TO TODAY WITH A TREND TOWARD INCREASING
TEMPERATURES INTO TUESDAY/WEDNESDAY AS THE RIDGE BUILDS IN ACROSS
THE AREA. THE MAV GUIDANCE HAS BEEN TRENDING TOO WARM AND LEANED
TOWARDS A BLEND OF THE MET/ECMWF GUIDANCE.

.LONG TERM...(THURSDAY THROUGH SUNDAY)...LATEST 12Z GFS/ECMWF LONG
TERM MODELS INDICATE THE MID SOUTH WILL BE ON THE PERIPHERY OF THE
UPPER LEVEL RIDGE AXIS FROM LATE WEEK INTO NEXT WEEKEND. MODELS
INDICATE THE RIDGE MAY WEAKEN SUFFICIENTLY ENOUGH FOR A BACK DOOR
COLD FRONT TO MOVE INTO PORTIONS OF THE MID SOUTH...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER THURSDAY INTO THURSDAY NIGHT. IN
ADDITION...SOME UNCERTAINTIES STILL REMAIN BEYOND THE REMAINDER OF
THE FORECAST AS THE BACK DOOR COLD FRONT BECOMES QUASI-STATIONARY
AND MEANDERS ACROSS THE AREA THROUGH NEXT WEEKEND. THUS...KEPT
PRECIPITATION CHANCES LOW INITIALLY AND LEFT OUT MENTION OF
SHOWERS AND THUNDERSTORMS OUT OF THE REMAINDER OF THE FORECAST
UNTIL BETTER MODEL CONSENSUS ARRIVES IN SUBSEQUENT FORECASTS. AS
MENTIONED ABOVE THE GFS GUIDANCE HAS BEEN TRENDING WAY TOO WARM
AND LEANED TOWARDS A BLEND OF THE ECMWF AND GFS ENSEMBLE GUIDANCE.

CJC

&&

.AVIATION...
18Z TAFS

NOT A LOT OF CHANGE FROM THE PREVIOUS SET OF TAFS. STILL
EXPECTING NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON.
STORMS ARE CURRENTLY DEVELOPING ACROSS MUCH OF EAST ARKANSAS...AND
THE AFTERNOON TREND SHOULD BE FOR STORMS TO STRENGTHEN AND
INCREASE IN COVERAGE. THE HEAVIEST ACTIVITY EXPECTED IN THE LATE
AFTERNOON AND EARLY EVENING HOURS. WIND GUSTS OUT OF THUNDERSTORMS
SHOULD PRIMARILY BE FROM THE WEST...BUT COULD COME FROM ANY
DIRECTION.

OUTSIDE OF CONVECTION CIGS WILL BE VFR...WITH IFR/MVFR CONDITIONS
DURING STORMS. WINDS WILL BE SOUTH TO SOUTHWEST AT MAINLY 5-12.

SHOWERS AND THUNDERSTORMS SHOULD GRADUALLY WEAKEN AND DIMINISH IN
COVERAGE AFTER SUNSET WITH MOST PRECIPITATION ENDING BY 06Z. SOME
LOW CLOUDS AND FOG IS EXPECTED TO DEVELOP PRIOR TO SUNRISE NEAR
TUP.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  69  89  73  92 /  70  20  10   0
MKL  66  87  68  90 /  70  30  20  10
JBR  66  87  69  92 /  70  20  10  10
TUP  67  88  71  92 /  70  20  20  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 9, 3:42 PM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
442 PM CDT SUN JUN 9 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101130-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
442 PM CDT SUN JUN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS A MAJORITY OF THE MID SOUTH...MAINLY ALONG AND WEST OF A LINE
FROM PARIS TENNESSEE TO CALHOUN CITY MISSISSIPPI.
ELSEWHERE...ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
THROUGH THIS EVENING.

DAMAGING WINDS ARE THE MAIN THREAT AND LARGE HAIL IS A SECONDARY
THREAT FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED
FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG TO PERHAPS SEVERE THUNDERSTORMS ARE POSSIBLE LATE MONDAY
AFTERNOON INTO MONDAY NIGHT...ESPECIALLY NORTH OF I-40. LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN THREATS FOR ANY THUNDERSTORMS THAT
REACH SEVERE LIMITS. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS
ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS MAY BE NEEDED IN
SUPPORT OF SEVERE WEATHER OPERATIONS THROUGH THIS EVENING AND AGAIN
LATE MONDAY AFTERNOON INTO MONDAY NIGHT.

In the hours before

Special weather statement, Jun 9, 4:31 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
531 PM CDT SUN JUN 9 2013

TNZ003-004-092300-
WEAKLEY TN-HENRY TN-
531 PM CDT SUN JUN 9 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

  SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND WINDS TO
45 MPH WAS LOCATED OVER GLEASON AT 531 PM CDT...MOVING NORTHEAST AT
25 MPH.

PEOPLE IN HENRY AND WEAKLEY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3641 8839 3620 8832 3612 8867 3628 8870
TIME...MOT...LOC 2231Z 242DEG 21KT 3622 8858
Special weather statement, Jun 9, 4:42 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT SUN JUN 9 2013

MSZ001-002-TNZ088-089-092300-
MARSHALL MS-DE SOTO MS-SHELBY TN-FAYETTE TN-
542 PM CDT SUN JUN 9 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

  EASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3
MILES EAST OF OLIVE BRANCH AT 542 PM CDT...MOVING NORTHEAST AT 35
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN DESOTO...FAYETTE...MARSHALL AND SHELBY COUNTIES...INCLUDING
LOCATIONS NEAR COLLIERVILLE AND OLIVE BRANCH...SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3519 8961 3500 8945 3479 8986 3491 8998
TIME...MOT...LOC 2242Z 233DEG 29KT 3496 8975
Special weather statement, Jun 9, 4:56 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
556 PM CDT SUN JUN 9 2013

TNZ019-020-050-051-092330-
CROCKETT TN-DYER TN-GIBSON TN-HAYWOOD TN-
556 PM CDT SUN JUN 9 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CDT FOR...

  CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  WEST CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTH CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 6
MILES SOUTHEAST OF CHESTNUT BLUFF AT 556 PM CDT...MOVING NORTHEAST AT
25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CROCKETT...DYER...GIBSON AND HAYWOOD COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3609 8910 3589 8889 3571 8929 3582 8939
      3582 8936 3584 8936 3587 8934
TIME...MOT...LOC 2256Z 233DEG 21KT 3580 8926
Special weather statement, Jun 9, 5:12 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT SUN JUN 9 2013

MSZ002-TNZ089-090-092345-
MARSHALL MS-FAYETTE TN-HARDEMAN TN-
612 PM CDT SUN JUN 9 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...

  NORTH CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  WEST CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND WINDS TO
45 MPH WAS LOCATED 12 MILES SOUTHWEST OF SOMERVILLE AT 612 PM
CDT...MOVING NORTHEAST AT 25 MPH.

PEOPLE IN FAYETTE...HARDEMAN AND MARSHALL COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

&&

LAT...LON 3489 8962 3510 8965 3540 8930 3540 8924
      3531 8910
TIME...MOT...LOC 2312Z 219DEG 22KT 3511 8946
Special weather statement, Jun 9, 5:12 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CDT SUN JUN 9 2013

MSZ001-002-008-012-092345-
TATE MS-PANOLA MS-MARSHALL MS-DE SOTO MS-
612 PM CDT SUN JUN 9 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...

  EAST CENTRAL DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER COMO AT 612 PM CDT...MOVING NORTHEAST
AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN DESOTO...MARSHALL...PANOLA AND TATE COUNTIES...INCLUDING
LOCATIONS NEAR SENATOBIA AND WALL DOXEY STATE PARK...SHOULD MONITOR
THIS STORM CLOSELY.

&&

LAT...LON 3493 8968 3468 8935 3455 8965 3456 8972
      3452 8972 3442 8995 3453 9006
TIME...MOT...LOC 2312Z 235DEG 27KT 3452 8991
Local storm report, Jun 9, 5:33 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
633 PM CDT SUN JUN 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     4 W ROBINSONVILLE       34.82N 90.38W
06/09/2013                   TUNICA             MS   EMERGENCY MNGR

            POWERLINES DOWN ON CASINO STRIP RESORT BLVD. CARS BLOWN
            OFF ROAD. IRRIGATION SYSTEMS TURNED OVER.

&&

SWC

The radar

The Memphis radar (KNQA), 119 km away, was scanning. The volume nearest the first event began at 23:41 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Gibson

When
June 9, 5:42 PM CST to 5:48 PM CST
Where
Gibson County, 0.7 mi E of Milan
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
35.919, -88.757

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2013Every state in 2013This day in weather historyWarnings in Tennessee, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 460636.